# SDR SWAA2023052449194

- Difficulty date: May 16, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 38,285 hours, 23,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT INDICATOR L1189 INOP<[01] PERFORMED TROOBLESHOOT EMERGENCY LIGHT L1189 INOP; PERFORMED POWER AND GROUND CHECK PER WDM 33-51-21; GND RINGOUT GOOD; POWER WIRE W3142-0212-20 READ OPEN; FOUND WIRE W3142-0212020 CUTTED; REPAIR WIRE PER SWPM 20-30-12; PERFORMED GOOD FUNCTIONAL TEST OF EMERGENCY LIGHT L1189 PER AMM 33-51-00-710-801. SPLICE CRIMPERS ID  ISOOO351 S/N UNKNOWN DUE DATE 10/2023;[02] VERIFIED CORRECTIVE ACTION #1
